# SDR QXEA2022060600213

- Difficulty date: June 6, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 47,343 hours, 50,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: QXD6520836
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR RUBBER BUMPER COLLAPSED. DOOR HANDLE TRYING TO OVERCENTER. REMOVED FROM SERVICE. REMOVED AND REPLACED MAIN CABIN DOOR HANDLE RUBBER BUMPER. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
